# SDR USAA2013081900032

- Difficulty date: August 2, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q3 CHECK, THREE CRACKS FOUND ON FUSELAGE FRAME BS 400 BETWEEN S8-9L.  REPAIRED FRAME IAW TR 737-5310-10-0287.
